# SDR AALA200800113

- Difficulty date: January 19, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 55,594 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - ANGLE CRACKED ON THE FORWARD SIDE OF STATION 246 FLOORBEAM AT APPROXIMATELY LEFT BUTT LINE 45.  REPLACED ANGLE AT FORWARD SIDE OF STATION 246 FLOORBEAM AT APPROXIMATELY LEFT BUTT LINE 45.
